Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Tickling sensation in anus, bulging between anus and testicles, occurs while driving a bike. Cure for symptoms?

I am 37 and for the last 2 months have some issues while riding my motor bike. It started as a tickling senstation at the anus . Then it developed as a sensation there which aggrevated while using bike. Also while riding the bike it feels like there is a bulge between the legs (between anus and testicles). Suspected it is related to either piles or fissure , but the surgeons examination couldn t find any of them. Not sure what should be the next step.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi tony,

Some time it happens that the piles is regressed so much that on examination it is difficult to find that bulging. This presentation is making sense for piles only which may not be very severe and only happens when you are driving bike, because of the stress and vibration associated with the driving.

Try to observe if this is the condition during defecation also, as during defecation, there is pressure and if the bulging is comming at the time of defecation , than chances of piles is there and need to work up accordingly.

The chances of fissure is rare as fissure is most of the time present as a very painful condition and have bleeding also.

You can have investigation to check the pressure changes in the anal area to make sure the muscular sysytem there is working fine.

Thanks and hope this will help.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor